Volume 4 (2000)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Normal all pseudo-Anosov subgroups of mapping class groups

Kim Whittlesey

Geometry & Topology 4 (2000) 293–307

DOI: 10.2140/gt.2000.4.293

Forward citations
B Farb, L Mosher, Convex cocompact subgroups of mapping class groups, Geometry & Topology 6 (2002) 91
S J Lee, W T Song, The kernel of Burau(4)×Zp is all pseudo-Anosov, Pacific Journal of Mathematics 219 (2005) 303
C J Leininger, D Margalit, Two-generator subgroups of the pure braid group, Geometriae Dedicata (2009)